# SDR 95ZZZX2633

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0278
- Engine: Pwa PT6A114
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: 1st Stage Comp
- Part time: 1,527 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED VIBRATION AT LOW RPM.  FOUND ONE BLADE ON 1ST STAGE COMPRESSOR BENT AND CRACKED AT LEADING EDGE AT END OF BLADE.  NO OTHER DAMAGE NOTED TO 1ST, 2ND, OR 3RD STAGE COMPRESSORS.  SUSPECT CAUSE, ICE INGESTION.
